MAUDE Adverse Event Report: CARDINAL HEALTH GSTRO FEED TBE W/Y PRT 24FR; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

CARDINAL HEALTH GSTRO FEED TBE W/Y PRT 24FR; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 8884720247
Medical Device Problem Code Unintended Deflation (4061)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/30/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported the patient exchanged the device on (b)(6), 2023 and observed that the balloon was punctured.
 
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Additional Manufacturer Narrative
Additional information: h4 device manufacture date added the device history record (dhr) was reviewed showing no discrepancies.A sample analysis could not be performed because no photo or sample was available for evaluation.The complaint will be reopened if a sample is received.The reported condition could not be confirmed.A walkthrough was performed of the manufacturing process.Current process and controls were found to be followed correctly.A supplier corrective action (scar) was opened to the supplier to address the reported condition through a more robust investigation.Results of the investigation will be documented through a corrective and preventative action (capa).This complaint will be used for tracking and trending purposes.
 
Additional Manufacturer Narrative
The device history record (dhr) was reviewed showing no discrepancy.One feeding tube was received for evaluation.Visual inspection showed a rupture in the balloon.The reported condition was confirmed.A walk through was carried out of the manufacturing process.Current process and controls were found to be followed correctly.Based on the historical review, a supplier corrective action was opened to address the reported condition through a more robust investigation.The results of the investigation will be documented through the referred corrective and preventative action (capa).This complaint will be used for tracking and trending purposes.

Brand Name
GSTRO FEED TBE W/Y PRT 24FR
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfiedl MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key17305717
Report Number9612030-2023-03757
Device Sequence Number15233904
Product Code KNT
UDI-Device Identifier10884521007352
UDI-Public10884521007352
Combination Product (Y/N)N
Initial Reporter CountryBR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8884720247
Device Catalogue Number8884720247
Device Lot Number2213733764
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/03/2023
Supplement Date Received by Manufacturer07/03/2023
07/03/2023
Initial Report FDA Received Date07/12/2023
Supplement Report FDA Received Date08/15/2023
11/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/04/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown